Two analytic methods in the theory of small solutions of nonlinear integral equations
Doklady Akademii Nauk, Tome 133 (1960) no. 5, pp. 1027-1030
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_5_a8,
author = {V. V. Pokornyi},
title = {Two analytic methods in the theory of small solutions of nonlinear integral equations},
journal = {Doklady Akademii Nauk},
pages = {1027--1030},
year = {1960},
volume = {133},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_5_a8/}
}
V. V. Pokornyi. Two analytic methods in the theory of small solutions of nonlinear integral equations. Doklady Akademii Nauk, Tome 133 (1960) no. 5, pp. 1027-1030. http://geodesic.mathdoc.fr/item/DAN_1960_133_5_a8/